Axial anomaly with the overlap-Dirac operator in arbitrary dimensions

Takanori Fujiwara, Keiichi Nagao, Hiroshi Suzuki

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We evaluate for arbitrary even dimensions the classical continuum limit of the lattice axial anomaly defined by the overlap-Dirac operator. Our calculational scheme is simple and systematic. In particular, a powerful topological argument is utilized to determine the value of a lattice integral involved in the calculation. When the Dirac operator is free of species doubling, the classical continuum limit of the axial anomaly in various dimensions is combined into a form of the Chern character, as expected.

Original languageEnglish
Pages (from-to)513-521
Number of pages9
JournalJournal of High Energy Physics
Volume6
Issue number9
DOIs
Publication statusPublished - Sep 1 2002
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint

Dive into the research topics of 'Axial anomaly with the overlap-Dirac operator in arbitrary dimensions'. Together they form a unique fingerprint.

Cite this